MathSciNet Relay Station
MathSciNet bibliographic data
MR912049 (89b:60215) 60K25 (60F17 60J65 90B22)
Harrison, J. M.; Williams, R. J. Brownian models of open queueing networks with homogeneous customer populations. Stochastics 22 (1987), no. 2, 77–115.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement